| Catalog Number |
MY8020 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd texium needle-free syringe was leaking.The following information was received by the initial reporter with the following verbatim: while rn was pushing sq phesgo injection the connection between the chemo cap and needle was showing noticeable leaking (approximately 4 drops).Rn attempted to tighten the needle more to the syringe, but the needle was already as tight as it would go.(20 ml syringe).
Additional Manufacturer Narrative
It was reported by the customer that the connection between the chemo cap and needle was showing noticeable leaking.One photo of the product packaging was submitted for quality evaluation.No photo of the product or the product failure was submitted, and therefore the customer complaint of leakage could not be verified.No physical sample was received and therefore a root cause could not be determined.A device history record review for model my8020 lot number 24055856 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 27may2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model my8020 lot number 24066952 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 25jun2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information was provided.